# SDR DALA2015051203207

- Difficulty date: May 10, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 41,799 hours, 21,367 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE NLG SHOWED UNSAFE WHEN HANDLE IS SELECTED TO OFF.  AIRCRAFT RETURNED TO DEPARTURE. MAINTENANCE TROUBLESHOT IAW FIM 32-30-00-810-809.  SWUNG GEAR THREE TIMES WITH NO FAULTS.  NO FAULTS ON PSEU.  VERIFIED NOSE STRUT AT PROPER INFLATION.  ACFT RETURNED TO SERVICE.
